COVID-19: Pfizer vaccine sends Facebook user in ER
Here is what Margaret has to say about the Pfizer vaccine -
Hello everyone my name is Margaret, I got my second covid vaccine Pfizer on January 13th, 3 days after my vaccine I ended up in ER I got a dizzy spells palpitations my eyes got really blurry so I went to er, my liver enzymes were very elevated they're supposed to be in the forties my liver enzymes were over the thousands, the doctors couldn't explain it to me so I ended up seeing a specialist a gastroenterologist, and she stated I might have autoimmune hepatitis now I am getting a liver biopsy on Thursday I'm on three different type of medications I had jaundice my skin started turning yellow, so I'm taking Urdiol, I'm taking prednisone and I'm taking a medication to suppress my immune system , it has been a nightmare, I've missed a lot of days at work, this saddens me I just want people to know that you could get these type of reactions with this vaccine, I was a totally healthy person before this vaccine and now this rocked my whole world and my family, I have faith that I'm going to beat this I wish I would have done my research but now it's too late, now I got to deal with whatever comes I have to fight.
What's in your vaccine? Read more here - https://www.amazon.com/Covid-19-Biometric-Vaccine-Totalitarian-Agenda/dp/1927538750